MathSciNet Relay Station
MathSciNet bibliographic data
MR587257 28A25 (81B05)
Dravecký, Jozef; Šipoš, Ján On the additivity of Gudder integral. Math. Slovaca 30 (1980), no. 3, 299–303.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement